U.S. doctors online nowAsk doctors free
ME
A female asked:

when switching birth control that is the same kind of pill, is it still effective if you start new one after period?

1 doctor answer2 doctors weighed in
Dr. Cynthia Frazier
Gynecology 39 years experience
Yes : Your new pill will be effective as long as you took your last cycle correctly( didnt miss pills) and started the new pill no more than 7 days after the last active pill in your previous pack.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

Is it safe to take birth control while taking antibiotics?

1 doctor answer3 doctors weighed in
Dr. Lonna Larsh
Family Medicine 30 years experience
Yes, but: Most antibiotics and many other medications lower the effectiveness of birth control pills, so it is safest to also use condoms as well.
A member asked:

How long to go back to work after appendecto and ovarian cyst on the left side same time by malpractice surgery?

1 doctor answer2 doctors weighed in
Dr. Alan Patterson
Obstetrics and Gynecology 42 years experience
You need to ask the : Doc who did your surg as that doc knows how everything went and u didnt say what type of surg you had, laparoscopy, robot open? And did you have any problems after like bleeding or infection, etc. Or none, so call you surgeon and ask him or her, and don't go sue the doc unless there was really something that happened or was done that was below the standard of care so get a 2nd opinion if neces.
A female asked:

My daughter is 14. She has double session tryouts for soccer. That equals 4 1/2 hours of soccer a day. She has horrible blisters on her feet. Her second toe has a blister under her tonail. Her tonail is off colored now. What should we do. She has two more

3 doctor answers5 doctors weighed in
Dr. Brandon Macy
Podiatry 41 years experience
Blisters under: Toenails are quite common in sports participants. If you're able to drain it, apply a topical antibiotic and wrap it in a band aid, that's about the best you can do short term. You might want to check on the size of the soccer boots. If too small, they can be making things worse. Also, i hope the coach/trainer has them wearing running shoes for the pure running workouts.
Dr. Jeffrey Kass
Podiatry 28 years experience
She might try wearing two pair of socks on each foot and see if that helps. This was something I was taught back in high school by my coach and it worked for me. ( to prevent the blisters, not treat them.)
Aug 16, 2012
CA
A 20-year-old female asked:

I had UTI and while I was getting treated I was bleeding a lot, like a normal period, but is that normal? I had my period a week before I had uti.

2 doctor answers4 doctors weighed in
Dr. Annette Fineberg
Obstetrics and Gynecology 29 years experience
No: Treating a UTI should not cause vaginal bleeding. Sometimes a UTI can cause some blood in your urine but it is usually not heavy. It is possible the symptoms felt like a UTI but were from some other cause.
A member asked:

Having abdomnal pain often my period has been late for tha last 4 mons one time I was a whole 16 days late.My period is only last 2 days is this a pro

1 doctor answer2 doctors weighed in
Dr. Michael Swor
Obstetrics and Gynecology 40 years experience
Pain and bleeding: Pain and abnormal cycles signal a gynecological problem. Get checked promptly.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Feb 28, 2016

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.